MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1193535
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial evaluation of returned sample confirms the reported condition.Investigation is in process.The review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2023.A supplemental mdr will be submitted once the evaluation has been completed.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.
 
Event or Problem Description
As reported, the outer box of the phasix flat mesh was opened and found that there was a hole in the inside sterile packaging (small tear in foil pouch).Another phasix mesh was used to complete the procedure.As reported the outer carton had not been opened prior and there was no damage noted to the outer carton.There was no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial evaluation of returned sample confirms the reported condition.Investigation is in process.The review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2023.A supplemental mdr will be submitted once the evaluation has been completed.Addendum: this supplemental mdr is submitted to document the sample evaluation results.Received for evaluation was the outer carton (opened), and the inner sterile foil pouch (unopened).The outer carton was creased/bent.There is a hole/tear present on the front side of the inner sterile foil pouch and breach to the package.The foil hole/tear direction is inward, as a suggestion of an object causing the perforation.The reported event could not be replicated during assessment performed.A root cause for hole/tear observed could not be determined at this time.Our records continue to show this is the only reported complaint for this lot.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19341809
Report Number1213643-2024-00263
Device Sequence Number21004482
Product Code OOD
UDI-Device Identifier00801741107665
UDI-Public(01)00801741107665
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue Number1193535
Device Lot NumberHUGZ0349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown